> Ovary micropolicistico treated with the contraceptive pill

on The 2nd of march I began to have losses brown, and continue on.

I Know that sometimes can; happen but I would like to know more specifically this: what can; lead to and, above all, what should I do if the next cycle does not arrive on the exact day?

Thank you.

Answer:

Dear, you don’t have to do anything.

Può happen that with the pill you have blood loss, irregular but it is not; nothing wrong with that.

Only if it becomes bothersome for you, you canò think to change the pill.

incidentally, the micropolicistosi ovarian not è a disease that you cure with a pill.

The più of the times is the attitude of the ovaries, it is very common in young women, and if you do not è associated with obesityà, hirsutism, alteration in the rhythm of the cycles, and thinning of the hair, it can; also leaving così com’è.

And the pill is not; a cure, is a drug that puts to rest the ovaries, hoping (but not è said) that when they begin to work to do better.

For women is a relief, is also contraceptive, and reduces the noise when there are.

But not è a disease that you care, and after he heals.

best wishes

IN ARGOMENTO:

Diseases of women. Ovary micropolicistico

polycystic Ovarian syndrome: what is it, symptoms, causes, diagnosis, and treatment

The birth control pill. Instructions

FAQ Salute della donna

cystitis, causes, symptoms and treatment

Visita ginecologica: come, quando e perché

Similar post:  Schizophrenia: affective Disorders